# SDR ASOA2013032503251

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 34,942 hours, 32,029 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiztonal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB RIB  9 IS CRACKED.  REMOVED THE RT HORIZONTAL STAB RIB AND DRILLED NEW RIB AND TRANSFERED ALL ANGLES AND BRACKETS IAW SRM 51-42-13 AND IAW SRM 51-42-06.  INSTALLED NEW RIB 9 IAW SRM 51-42-13 , 51-45-00.
